Access count of this item: 99

Files in This Item:
File Description SizeFormat 
0797-12.pdf390.66 kBAdobe PDFView/Open
Title: A duality for finite t-modules
Authors: Taguchi, Yuichiro
Author's alias: 田口, 雄一郎
Issue Date: Aug-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 797
Start page: 127
End page: 131
URI: http://hdl.handle.net/2433/82774
MR Number: 1382520
Appears in Collections:0797 短期共同 代数的整数論における最近の話題

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.